# SDR ALG2006F00003

- Difficulty date: December 22, 2005
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N406AL
- Make and model: Bell 407
- Aircraft serial: 53481
- Engine: Allsn 250C47B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 407040006107
- Part serial: A505
- Condition: Making Metal
- Location: Main Rotor
- Part time: 2,339 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF THE TRANSMISSION CHIP LIGHT ILLUMINATED.  FOUND 2 FLAKES ON LOWER CHIP PLUG.  TRANSMISSION REMOVED FOR METAL.  (K)
